# SDR FDEA201102200636

- Difficulty date: February 20, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 58,773 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED AS PER AMM 27-50-22-4 REVISION 69.0.  ADJUSTMENT AND OPERATION TEST CARRIED OUT AS PER AMM 27-50-22-5 REVISION 69.0.
